Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/12825
Title: Set-valued orthogonal additivity
Authors: Sikorska, Justyna
Keywords: orthogonally additive equation; quadratic equation; selection; set-valued function; Hukuhara difference; Hausdorff distance
Issue Date: 2015
Citation: Set-Valued and Variational Analysis, Vol. 23, iss. 3 (2015), s. 547-557
Abstract: We study the set-valued Cauchy equation postulated for orthogonal vectors. We give its general solution as well as we look for selections of functions satisfying the equation.
URI: http://hdl.handle.net/20.500.12128/12825
DOI: 10.1007/s11228-015-0321-z
ISSN: 1877-0533
1877-0541
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Sikorska_Set_valued_orthogonal.pdf295,41 kBAdobe PDFView/Open
Show full item record


Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons